# SDR 96ZZZX668

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113GP
- Make and model: Beech C-99
- Aircraft serial: U211
- System (JASC): 2720 · Rudder Control System
- Part: Tube Collar
- Part number: 50600016
- Condition: Sheared
- Location: Rud Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT FULFILLS REQUIREMENTS OF 14CFR135.415(C).  ACFT PURCHASED, USED, FROM BEECH FACTORY & FERRIED TO WEST COAST MX BASE FOR FULL INSP PRIOR TO PLACEMENT ON PART 135 CERTIFICATE.  UPON ARRIVAL IN MX HANGAR, FOUND RUDDER MOVED FREELY, INDEPENDENT OF RUDDER CONTROL SYS.  SKIN AT HINGE POINTS TORN & PEELED BACK, INDICATING DAMAGE FROM MOVEMENT BEYOND STOPS.  FOUND THE TEN AN470AD RIVETS & ONE AN23-42A BOLT WHICH ATTACH PN 50-600016 COLLAR (IPC NOMENCLATURE "FITTING, BELLCRANK") TO PN 96-630000-179 RUDDER TORQUE TUBE (IPC NOMENCLATURE 'WELD ASSEMBLY') SHEARED.  OTHER EXCESSIVE WEAR IN EMPENNAGE FLT CONTROL SYSTS INDICATED AREA HAD NOT BEEN PROPERLY INSPECTED FOR SOME TIME.  A/C TT 19,120 HRS.
